# SDR IPXA2014081583982

- Difficulty date: July 31, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 28,196 hours, 19,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 55139101
- Part serial: 507
- Condition: Corroded
- Location: Aft Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-16, SUPPORT ROD CORRODED.   REPLACED IAW SRM 51-40-02.
